3 doctors weighed in:
How long does the bad taste in my mouth continue after starting vyvanse (lisdexamfetamine)? Is there a way to get rid of it quickly?
3 doctors weighed in

Dr. Gregory Hines
Family Medicine
2 doctors agree
In brief: Lemon Juice
The bad or bitter taste associated with many medications, particularly some antibiotics, is because they are on the basic side of the acid-base spectrum. Taking a teaspoon of lemon juice or a similarly acidic juice will usually relieve your problem.

In brief: Lemon Juice
The bad or bitter taste associated with many medications, particularly some antibiotics, is because they are on the basic side of the acid-base spectrum. Taking a teaspoon of lemon juice or a similarly acidic juice will usually relieve your problem.
Dr. Gregory Hines
Dr. Gregory Hines
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
107,000 doctors available
Read more answers from doctors